# SDR C2XA99IA286

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 12041912001
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLT 3522 - THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR SHUTOFF VALVE.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORYILY, AND WAS APPROVED FOR RETURN TO SERVICE.  (M)
